# SDR 0601061234

- Difficulty date: May 20, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N234NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46912
- Aircraft time: 97,024 hours, 19,831 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

DURING CLIMB, NR 1 ENGINE FIRE LIGHT AND NR 1 LOOP-A ILLUMINATED.  FOLLOWED COM PROCEDURE.  SHUT DOWN NR 1 ENGINE AND DISCHARGED FIRE BOTTLE.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED FIRE DETECTION LOOP A AND B.  REPLACED TURBINE COOLING MANIFOLD.  REPLACED NR 1 FIRE BOTTLE.  ALL CHECK GOOD.
